American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gejza Jenča. Coexistence in interval effect algebras. Proc. Amer. Math. Soc. 139 (2011) 331-344. MR 2729095.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Wilce. Compact orthoalgebras. Proc. Amer. Math. Soc. 133 (2005) 2911-2920. MR 2159769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gejza Jenca and Sylvia Pulmannová. Orthocomplete effect algebras. Proc. Amer. Math. Soc. 131 (2003) 2663-2671. MR 1974321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pavel Pták and Hans Weber. Lattice properties of subspace families in an inner product space. Proc. Amer. Math. Soc. 129 (2001) 2111-2117. MR 1825924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter G. Ovchinnikov. Measures on finite concrete logics. Proc. Amer. Math. Soc. 127 (1999) 1957-1966. MR 1487334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavel Pták. Some nearly Boolean orthomodular posets . Proc. Amer. Math. Soc. 126 (1998) 2039-2046. MR 1452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter G. Ovchinnikov. Exact topological analogs to orthoposets. Proc. Amer. Math. Soc. 125 (1997) 2839-2841. MR 1415360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Harding. Decompositions in Quantum Logic. Trans. Amer. Math. Soc. 348 (1996) 1839-1862. MR 1340177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anatolij Dvurečenskij. Tensor product of difference posets . Trans. Amer. Math. Soc. 347 (1995) 1043-1057. MR 1249874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vladimír Palko. The weak convergence of unit vectors to zero in the Hilbert space is the convergence of one-dimensional subspaces in the order topology . Proc. Amer. Math. Soc. 123 (1995) 715-721. MR 1231302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Samuel S. Holland. Orthomodularity in infinite dimensions; a theorem of M. Sol\`er . Bull. Amer. Math. Soc. 32 (1995) 205-234. MR 1307904.
Abstract, references, and article information   
View Article: PDF

[16] Mirko Navara. Regularity and $\sigma$-additivity of states on quantum logics . Proc. Amer. Math. Soc. 115 (1992) 427-429. MR 1079705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová. Regular states and countable additivity on quantum logics . Proc. Amer. Math. Soc. 114 (1992) 931-938. MR 1045591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Hamhalter. States on $W\sp *$-algebras and orthogonal vector measures . Proc. Amer. Math. Soc. 110 (1990) 803-806. MR 1036987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1